# SDR CA030312003

- Difficulty date: February 26, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 8,425 hours
- Engine: Lyc LTS101600A2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Broken
- Location: Hyd Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT FOR THE BASE, THE CAUTION HORN AS WELL AS (HYDRAULIC PRESSURE) LIGHT CAME ON.  A/C LANDED WITHOUT INCIDENT.  UPON INSPECTION, HYDRAULIC PUMP BELT WAS FOUND BROKEN, LAYING ON THE TRANSMISSION DECK.  THE BELT WAS BROKEN AT THE JOINT.
